Papers

Exportar 8 resultados:
Filtros: First Letter Of Title é L  [Limpar todos os filtros]
Journal Article
C. G. L. Martins, R. de Carvalho, E., Caldas, I. L., and Roberto, M., Labyrinthic standard non-twist map, Journal of Physics A: Mathematical and Theoretical, vol. 44, no. 4, p. 045102, 2011. (1.43 MB)
D. Ricardo da Costa, Caldas, I. L., Ladeira, D. G., and Leonel, E. D., On the Localization of Invariant Tori in a Family of Generalized Standard Mappings and its Applications to Scaling in a Chaotic Sea, Journal of Applied Nonlinear Dynamics, vol. 7, no. 2, 2018. (370.89 KB)
Y. K. Kuznetsov, Nascimento, I. C., Silva, C., Figueiredo, H., Guimarães-Filho, Z. O., Caldas, I. L., Galvão, R. M. O., Severo, J. H. F., Toufen, D. L., Ruchko, L. F., Elfimov, A. G., Elizondo, J. I., de Sá, W. P., Usuriaga, O., Sanada, E., Melnikov, A. V., Gryaznevich, M. P., M. Alonso, P., Reis, A. P., Machida, M., Trembach, D. J., Germano, T. M., Narayanan, R., Ghoranneviss, M., Arvin, R., Mohammadi, S., Tekieh, S. R. S., Borges, F. O., Bellintani, V., Canal, G. P., Duarte, P., de Castro, R. M., Vorobyov, G., Mizintseva, M., Moiseenko, V. E., F. Nascimento, do, Ronchi, G., and Schmutzler, L. M. F., Long-distance correlations in TCABR biasing experiments, Nuclear Fusion, vol. 52, no. 6, p. 063004, 2012. (1.54 MB)
A. Marcos Batista, Caldas, I. L., Lopes, S. R., and Viana, R. L., Low-dimensional chaos and wave turbulence in plasmas, Philosophical Transactions of the Royal Society A: Mathematical, Physical and Engineering Sciences, vol. 366133290392122664717115515425263518, no. 18652323, pp. 609 - 620, 2008. (1.42 MB)
J. V. Gomes, de Sousa, M. C., Viana, R. L., Caldas, I. L., and Elskens, Y., Low-dimensional chaos in the single wave model for self-consistent wave–particle Hamiltonian, Chaos: An Interdisciplinary Journal of Nonlinear Science, vol. 31, no. 8, p. 083104, 2021. (6.92 MB)
M. S. Baptista, Caldas, I. L., Baptista, M. S., Baptista, C. S., FERREIRA, A. A., and HELLER, M. V. A. P., Low-dimensional dynamics in observables from complex and higher-dimensional systems, Physica A: Statistical Mechanics and its Applications, vol. 287, no. 1-2, pp. 91 - 99, 2000. (152.23 KB)
R. L. Viana, Batista, A. Marcos, Batista, C. A. S., and Iarosz, K. C., Lyapunov spectrum of chaotic maps with a long-range coupling mediated by a diffusing substance, Nonlinear Dynamics, vol. 87775785684669476103173530868326286329393104110413432969641035620634368, no. 3, pp. 1589 - 1601, 2017. (1.32 MB)
R. L. Viana, Batista, A. Marcos, Batista, C. A. S., and Iarosz, K. C., Lyapunov spectrum of chaotic maps with a long-range coupling mediated by a diffusing substance, Nonlinear Dynamics, vol. 87775785684669476103173530868326286329393104110413432969641035620634368, no. 3, pp. 1589 - 1601, 2017. (1.32 MB)